# SDR UIEA2018040400535

- Difficulty date: April 3, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,137 hours, 24,030 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: BECK3787
- Part serial: 442637
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE MESSAGE,  AT FLT IDLE AFTER STOWING THE THRUST REVERSER.  R & R THE HMU IAW AMM 73-21-14. OPS CHECKED NORMAL IAW AMM 71-00-00.
